i went from wanting sex all the time to not at all when taking zolof for hot flashes and menapause, so i was changed to effexor xr because it is not supposed to be as bad for your sex drive...
2 Dec 2009
most antidepressents do make you lose your sex drive i haue been on effexor paxil and lexapro and still nothing. i know it sucks but you have to think if the med is worth you mentioned you are going thru menopause that might be part of the problem too i wish you all the luck in the world:)
23 Jun 2010
Pretty much most SSRI's or SNRI's will cause this problem. I've done a bit of internet research on Effexor Xr and some ppl say that after a few weeks their sex drive will improve and they are able to orgasm. If the effexor treatment is important to you, stick with it and see if the sex drive improves. If not, you may want to try a different med. I've taken Lexapro 20 mg before and didn't have any side effects what so ever. That may be another option for you as well.
- Effexor XR Information for Consumers
- Effexor XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My ongologist has prescribed Effexor XR to reduce the hot flashes I get due to taking Tamoxifen. 150mg Effexor XR are helping only a little w/the hot ...
3 answers • 30 Jan 2010
i get sick to my stomach, headackes, im only about 15 ibs over weight could this be the problem?
2 answers • 13 Sep 2011
I was on Paxil 40 mg and Effexor 75 XL for 15 years for Fibromyalgia. Now I stopped the Paxil and take Cymbalta 60mg with the Effexor. Is that ok. ...
3 answers • 2 Oct 2011
Head Injury - I was rear ended on the 4th of July n hit my head pretty hard besides other issues I'm
... having from it I am also having bad hot flashes in my head too Dr just started me on effexor to hopefully help them some days I will have one ...
1 answer • 6 Sep 2014
Now have days where I have no BOWEL control at all,comes without warning! I barely eat,appetite decreased. Mouth ALWAYS dry,have chills,and hot ...
2 answers • 16 Mar 2015